# SDR C2XA09TY076

- Difficulty date: April 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 18,034 hours, 13,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED BETWEEN FR8 AND FR9 BETWEEN STR 20R AND 21R.  REPAIRED DENTED AREA ON FUSELAGE SKIN IAW EMB 135/145 SRM 53-10-01.  AIRCRAFT STILL IN C CHECK.
